EconPapers    
Economics at your fingertips  
 

Some Fubini theorems on product sigma-algebras for non-additive measures

Alain Chateauneuf () and Jean-Philippe Lefort

Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL

Abstract: We give some Fubini's theorems (interversion of the order of integration and product capacities) in the framework of the Choquet integral for product sigma-algebras. Following Ghirardato this is performed by considering slice-comonotonic functions. Our results can be easily interpreted for belief functions, in the Dempster and Shafer setting.

Keywords: product capacity; Choquet integral; product capacity.; Intégrale de Choquet; capacité produit. (search for similar items in EconPapers)
Date: 2006-12
Note: View the original document on HAL open archive server: https://halshs.archives-ouvertes.fr/halshs-00130444
References: Add references at CitEc
Citations: Track citations by RSS feed

Published in 2006

Downloads: (external link)
https://halshs.archives-ouvertes.fr/halshs-00130444/document (application/pdf)

Related works:
Working Paper: Some Fubini theorems on product sigma-algebras for non-additive measures (2008)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:cesptp:halshs-00130444

Access Statistics for this paper

More papers in Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2020-01-15
Handle: RePEc:hal:cesptp:halshs-00130444